AF reared her ugly head again on Friday thanks to Provera, so I have my Dr. appt tomorrow to start Clomid... what can I expect?
My first round I had really bad hot flashes on 50 mg. Now I am on 100 mg and I haven't had a single hot flash?!?! Crazy :)
Other than that, I didn't have any other symptoms. One of my friends was on it and she said it made her into a raging B*&*@!!! I think it probably is different for everyone.
Best of luck to you on Clomid...Oh and just FYI..From the research I have done, if you start taking the pills on CD 3 - 7, you can start using OPK's on CD 10.
Oooh, yay! I'll be on CD 5 tomorrow, so that's perfect! I want to start using OPK soon- hoping I see a smiley this time!! :)
I've been a raging B this week... my poor husband! I did well for the first weeks on just Premarin and then when I added in Provera it was over! LOL
Side note: OMG the cramping I have been experiencing with this cycle is insane, does Provera typically amplify AF symptoms?!?
YES!!!!! I had awful cramps while on Provera!!! Also, I was really really bloated!! I was worried that maybe I had gained weight, but as soon as I stopped taking Provera and AF left the building...My stomach felt like normal again.
OMG- I have the same thing, I feel so bloated and swear that I look like I'm pregnant!!! I was thinking this was just the residual effects from all the hormones... glad to hear that it goes away!! I have been going nuts every time I get dressed because I feel like I have to wear shirts that cover the bloat! I feel like a cow... LOL
As always, thanks for the support/advice ladies! <3
This is just my first time on 50mg for 5 days, but I haven't noticed anything too bad... and I've been on the look out ;^)
Umm, but I'm sure if you asked my DH he would say I'm being a raging B too!!... I warned him and he still didn't back off, so he got the horns a couple times... hehe.